# SDR ASAA2017072121445

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 35,413 hours, 10,929 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9940
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,817 hours, 11,888 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENGINE START, VERY LOW N2 ROTATION TOPPING OUT AT 2.7%.  START VALVE OPEN LIGHT DID ILLUMINATE.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 START VALVE. OPS CHECKED GOOD.
